# SDR SWAA2016101108633

- Difficulty date: October 6, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 65,201 hours, 51,236 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6974590
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 AILERON HINGE ANGLE CRACKED FORWARD OF INBOARD SIDE.  REPAIRED THE ANGLE IAW SRM.
